# SDR AALA991831

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT HAS ONE LAMP INOPERATIVE.  REPLACED BOTH LAMPS AND OPS CHECKED EMERGENCY LIGHTING PER MM 33-50-011-2 PAGE 201.  (M)
